# SDR CA060309005

- Difficulty date: March 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 3,074 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Part number: 1016100197
- Condition: Loose
- Location: Torque Tube
- Part time: 3,143 hours
- Component: Torque Tube, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PHASE INSPECTION REVEALED SLIGHT MOVEMENT BETWEEN THE TORQUE TUBE AND THE ACTUATING ARM. THE ASSEMBLY IS SECURED BY 8 CHERRY LOCK RIVETS THAT WERE BEGINNING TO WORK, ALLOWING SUBTLE PLAY IN THE ASSEMBLED JOINT. TORQUE TUBE ASSEMBLY DETERMINED TO BE NON-REPAIRABLE AND WILL BE REPLACED. (TC NR 20060309005)
